English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Superconformally covariant operators and super-W-algebras

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

JofMPhy34-1993.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gieres, F., & Theisen, S. (1993). Superconformally covariant operators and super-W-algebras. Journal of Mathematical Physics, 34(12), 5964-5985. doi:10.1063/1.530243.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5C21-2
Abstract
Superdifferential operators of order 2n+1 which are covariant with respect to superconformal changes of coordinates on a compact super-Riemann surface are studied herein. It is shown that all such operators arise from super-Möbius covariant ones. A canonical matrix representation is presented and applications to classical super-W-algebras are discussed.